... since the surgery? 6 weeks after the surgery very weak and poor appetite. He also is hallucinating after dose
The elderly don't get rid of anesthesia as fast as a younger person. It can effect them mentally for quite a while so that adding norco to the mix is probably really getting to him. Also the surgery would have left him week. The elderly don't have much appetite to start with and when it takes a tremendous effort just to chew and swallow it can be a long haul until they get better.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2012 • 2 answers
Posted 11 Jul 2013 • 2 answers
Posted 1 Aug 2013 • 2 answers
Posted 23 Nov 2014 • 2 answers
Posted 14 Feb 2015 • 2 answers